Comparisions of ideal structures in algebras of analytic functions of several complex variables.

Hakan Hedenmalm

Mathematica Scandinavica (1988)

  • Volume: 63, Issue: 2, page 305-314
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Hedenmalm, Hakan. "Comparisions of ideal structures in algebras of analytic functions of several complex variables.." Mathematica Scandinavica 63.2 (1988): 305-314. <http://eudml.org/doc/167060>.

@article{Hedenmalm1988,
author = {Hedenmalm, Hakan},
journal = {Mathematica Scandinavica},
keywords = {commutative unital Banach algebra; closed ideals and the corresponding quotient algebras},
number = {2},
pages = {305-314},
title = {Comparisions of ideal structures in algebras of analytic functions of several complex variables.},
url = {http://eudml.org/doc/167060},
volume = {63},
year = {1988},
}

TY - JOUR
AU - Hedenmalm, Hakan
TI - Comparisions of ideal structures in algebras of analytic functions of several complex variables.
JO - Mathematica Scandinavica
PY - 1988
VL - 63
IS - 2
SP - 305
EP - 314
KW - commutative unital Banach algebra; closed ideals and the corresponding quotient algebras
UR - http://eudml.org/doc/167060
ER -

NotesEmbed ?

top

You must be logged in to post comments.